MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Model Number SD980.016
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
It was reported that bone did not fully heal post-operatively and an additional surgical intervention was required to remove all hardware from the patient.
 
Additional Manufacturer Narrative
The investigation concluded that the implant met specifications.From a planning perspective -the surgeon decided to make a significant advancement with the mandible without a bone graft.It is assumed that the lack of a bone graft in this situation caused the failure of the bone to heal, given the significant advancement of the bone.
 
Event or Problem Description

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
technologielaan 15
leuven, vlaams-brabant 3001
MDR Report Key18959648
Report Number3003998208-2024-00012
Device Sequence Number4580128
Product Code JEY
UDI-Device Identifier05420060380167
UDI-Public05420060380167
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.016
Device Catalogue NumberSD980.016
Device Lot NumberMU23HEMTOF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale